# SDR CALA2013061200404

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 46,914 hours, 16,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD BULKHEAD VAPOR BARRIER HAS CRACK, APPROX 10" IN LENGTH, LOCATED OTBD OF KEELBEAM.  REPAIRED LT WHEEL WELL BULKHEAD AS REF SRM 57-10-10, REPAIR 2, SEE ENTRIES BELOW FOR PREVIOUS WORK PERFORMED,
